Im an 18 year old male, uncircumcised and i get an extreme burning/painful sensation on the lower head of the penis and also just below on the skin that is pulled back that i never used to get. It often appears more on the left side on the pulled back skin. With tiny red rash like dots on the head (not blisters). I have tried both Hydroval cream 0.2% and Triacomb cream 0.1%, they do help but only temporary. i find that the Hydroval dries the skin a little so i usually use the Triacomb. The problem, pain and redness increases greatly after sex and seem to be getting more painful each time. Although After not being sexual active for a week the redness would go away with the Triacomb it would always come back after not using the cream for a day or so. I also notice that the veins would stay quite large for up to a couple hours after intercourse and for the first little while it would feel like a pinching sensation close to where the penis connects to the body. What could this be??????
I cannot confirm without examination but the symptoms that you are having can be due to balanitis of the penis or contact dermatitis .It is an inflammation of the glans (glands) penis. Oral course of antibiotics is needed. In addition please don’t use any cosmetics on the penis, instead use some topical antimicrobials like Bacitracin or Lotrimin. Also corticosteroids and topical immunosuppressants can be used but they are available under prescription. Also retract the foreskin daily and soak in warm water to clean penis and foreskin. In case the symptoms persist then please consult a urologist/dermatologist for evaluation and antimicrobials and steroids prescription.
I hope that helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.